MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR L LUMBAR STAND ALONE- CAGE 12 X 25 X 35 MM X 12 DEG; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-SWITZERLAND ANCHOR L LUMBAR STAND ALONE- CAGE 12 X 25 X 35 MM X 12 DEG; INTERVERTEBRAL BODY FUSION DEVICE.
Catalog Number 48663122
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Method: risk assessment.Results: the device was not returned, lot# not provided.Conclusion: the plausible root cause of the reported event cannot be determined conclusively since the device was not returned and is multifactorial in nature.
 
Event or Problem Description
It was reported that the cage was implanted and inserter was removed, tried to place it better with tamp and the tamp broke the cage.

Brand Name
ANCHOR L LUMBAR STAND ALONE- CAGE 12 X 25 X 35 MM X 12 DEG
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key5574872
Report Number3005525032-2016-00042
Device Sequence Number16289114
Product Code MAX
UDI-Device Identifier07613252602163
UDI-Public(01)07613252602163
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48663122
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2016
Initial Report FDA Received Date04/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1